# SDR EE4Y2022051115555

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N314NV
- Make and model: Airbus A319-132
- Aircraft serial: 02360
- Aircraft time: 47,561 hours, 33,091 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION STRUCTURE INSPECTION PER RDAS 80150308/002/2016 ISSUE B ROTO TEST INSPECTIONS, THERE WERE FOUND TOOL MARKS BETWEEN STRG 19LH AND STRG 20LH, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER DOSSIER 80150308. THE REPAIR WAS HANDLED UNDER COOPESA JOB A1M100 ITEM 18-32, 2-38.
